New kind of weakly set valued vector F-implicit variational inequalities

_ Salahuddin, M.K. Ahmad

Abstract


In this work, we consider the weakly set valued vector F-implicit variational inequalities in real Hausdorff topological vector spaces. We use the Ferro Minimax Theorem to discussed the existence of strong solutions for set valued vector F-implicit variational inequalities.

Full Text: PDF

How to Cite this Article:

_ Salahuddin, M.K. Ahmad, New kind of weakly set valued vector F-implicit variational inequalities, Journal of Mathematical and Computational Science, Vol 2, No 2 (2012), 125-137

Copyright © 2012 _ Salahuddin, M.K. Ahmad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS